# SDR ASOA201809267170

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 145817
- Aircraft time: 34,259 hours, 21,872 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND A DENT IN THE LEFT LEADING EDGE NR 2 LOCATED ON THE NOSE OF THE LEADING EDGE. MAINTENANCE REPAIRED THE LT LEADING EDGE NR 2 IAW SRM 57-40-00. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
